You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Two Complexes Which are Homeomorphic But Combinatorially Distinct
Annals of Mathematics
Second Series, Vol. 74, No. 3 (Nov., 1961), pp. 575-590
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1970299
Page Count: 16
You can always find the topics here!Topics: Mathematical manifolds, Differentiable manifolds, Embeddings, Triangulation, Topological theorems, Homomorphisms, Differential topology, Homeomorphism, Complex numbers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1961 Annals of Mathematics